# SDR AALA2018092109029

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 18,554 hours, 7,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT AFT LEFT JUMPSEAT NOT CHARGED,  AND THE STRAP WAS BROKEN.  REPLACED THE FLASHLIGHT ASSEMBLY AND STRAP.
